MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TSH ELECSYS E2G 300 V2; THYROID-STIMULATING HORMONE ASSAY

ROCHE DIAGNOSTICS TSH ELECSYS E2G 300 V2; THYROID-STIMULATING HORMONE ASSAY
Catalog Number 08443432190
Medical Device Problem Codes Cross Reactivity (1137); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).A sample from the patient was requested for investigation.
 
Event or Problem Description
There was an allegation of questionable tsh results from the cobas e 801 analytical unit.On (b)(6) 2023, the result from an abbott i2000sr was 1.0957 uiu/ml.On (b)(6) 2023, the result from the cobas e801 was 33.4 uiu/ml.On (b)(6) 2023, the result from a siemens centaur xp was 1.441 uiu/ml.The sample was diluted sample using saline and low tsh serum and the results were 1.524 and 1.46 uiu/ml.On (b)(6) 2023, the result from the coabs e801 was 33.4 uiu/ml.The sample from (b)(6) 2023 was diluted using low tsh serum and the results were: undiluted: 35 uiu/ml.1:1 dilution: 35.1 uiu/ml.1:2 dilution: 60.2 uiu/ml.1:4 dilution: 89.6 uiu/ml.1:8 dilution: 117.6 uiu/ml.The result using 25% peg 1:1 was 1.54 uiu/ml.Recovery 8.8%.The sample from (b)(6) 2023 was diluted using low tsh serum and the results were: undiluted: 34.3 uiu/ml.1:1 dilution: 33.5 uiu/ml.1:2 dilution: 56.2 uiu/ml.1:4 dilution: 82 uiu/ml.1:8 dilution: 116.8 uiu/ml.The result using 25% peg 1:1 was 1.32 uiu/ml.Recovery 7.7%.
 
Additional Manufacturer Narrative
Medwatch field d4 expiration date and d4 catalog no were updated.
 
Additional Manufacturer Narrative
A sample from the patient was received for investigation and the customer's result was confirmed.Upon further investigation, a fab2 interfering factor was found in the sample which affected the elecsys tsh assay.Per product labeling: in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.A general product problem could be excluded.

Brand Name
TSH ELECSYS E2G 300 V2
Common Device Name
THYROID-STIMULATING HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18358814
Report Number1823260-2023-04120
Device Sequence Number8089321
Product Code JLW
UDI-Device Identifier07613336193693
UDI-Public07613336193693
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K190773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number08443432190
Device Lot Number733296
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer01/22/2024
02/09/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date02/02/2024
02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian